# SDR ASOA201807124036

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 38,034 hours, 29,781 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 7281000501
- Part serial: 1288
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GRK - THE CREW REPORTED THAT THE CABIN OVERHEAD LIGHTS WOULD NOT TURN OFF, ARE STUCK IN THE ON POSITION WITH A STRONG ELECTRICAL SMELL. THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
